# SDR CA050720005

- Difficulty date: July 6, 2005
- Submitted: August 3, 2005
- Operation: General aviation
- Make and model: Bell 206L-4
- Aircraft time: 2,701 hours
- Engine: Allsn 250C30P
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 206016201131
- Condition: Delaminated
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER DISCUSSION WITH A FSR FROM BHTC, LEARNED THAT THE TAIL ROTOR ON THIS AIRCRAFT HAD BEEN DAMAGED IN 2004.  THE TECHNICAL LOG OF THE AIRCRAFT DID NOT DEMONSTRATE THAT THE PROPER INSPECTION WAS CARRIED OUT AS PER MM CHAP 5-28.  BHTC CONFIRMED THAT THE PREVIOUS BLADE DAMAGE WAS CAUSED BY SUDDEN STOPPAGE AND THEY HAD ALSO RECOMMENDED THAT THE TAIL ROTOR BLADE, HUB AND BONDED SHAFT BE DESTROYED.  ONLY ONE BLADE WAS REPLACED IN 2004.  GROUNDED THE AIRCRAFT AND FINALIZED THE INSPECTION AS PER BELL MM CHAP 5-28 AND REPLACED THE BLADE, HUB AND BONDED SHAFT.  THE FREE WHEEL ASSEMBLY WAS OVERHAULED IN JANUARY 2005.  AIRCRAFT WILL BE RETURNED TO SERVICE AS SOON AS THE PARTS ARE RECEIVED.
